# SDR ASOA201000802

- Difficulty date: May 24, 2010
- Submitted: May 28, 2010
- Operation: Air carrier
- Aircraft: N708EV
- Make and model: Cndair CL6002C10
- Aircraft serial: 10060
- Aircraft time: 19,490 hours, 13,561 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT CNTR AISLE SEAT TRACK 3CD-6CD HAS NUMEROUS SPOTS OF CORROSION ON TOP AND SIDE.   REMOVED RT SIDE CTR SEAT TRACK DUE TO HEAVY CORROSION AND BEING OUT OF LIMITS IAW SRM 53-31-49-101-001-A01 AND AMM 53-00-49-000-801.  REMOVED RT SIDE CTR SEAT TRACK AT FS 581.00-693.00 WHICH COVERS 5CD-6CD FOR CORROSION AND BEING OUT OF LIMITS.  REMOVED AND INSTALLED NEW RT SIDE CTR SEAT TRACK AT FS 581.00-693.00 IAW AMM 53-00-49-000-801 AND 53-00-49-400-801.  INSTALLED NEW RT SIDE CTR SEAT TRACK AT FS485.00 581.00 IAW AMM TASK 53-00-49-400-801.
